# SDR IPXA2021052869915

- Difficulty date: May 3, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Bs 755 Lbl28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK AT STA 755 AND LBL 28 IS CRACKED.REPAIRED CRACKED MAIN CABIN SEAT TRACK BETWEEN STA 745 - 800 AT LBL 28 IAW SRM 53-00-52, REPAIR 1, FIGURE 201. (MAJOR)
